# SDR IPXA2020070857514

- Difficulty date: July 7, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 22,302 hours, 13,718 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Buzzer
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABN DOOR ESCAPE SLIDE AURAL WARNING DOES NOT SOUND WHEN TESTED.  RED LIGHT FLASHES NORMALLY.  INSTALLED ONE AT GEAR WARNING TEST SWITCH AND THE OTHER ON ENTRY DOOR.  R & R THE SLIDE WARNING BUZZER IAW AMM 52-73-14. CHECKED NORMAL.
